# SDR DALA2022013100591

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 85,684 hours, 39,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 CRACK SUPPORT WEB BELLY FAIRING LOCATED FR47 AT LEVEL STR 40LH AT LOWER FUSELAGE. CORRECTIVE ACTION: PERFORMED PERM REPAIR PER ERA 596429-14. (2103448)
